Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/15027
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Чисельне моделювання тривимірної течії кільцевому каналі шпаринного ущільнення |
Authors |
Herasymiva, Kateryna Pavlivna
|
ORCID | |
Keywords | |
Type | Conference Papers |
Date of Issue | 2007 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/15027 |
Publisher | Видавництво СумДУ |
License | Copyright not evaluated |
Citation | Герасиміва, К.П. Чисельне моделювання тривимірної течії кільцевому каналі шпаринного ущільнення [Текст] / К.П. Герасиміва // Інформатика, математика, механіка : ІІ Міжвузівська науково-технічна конференція викладачів, співробітників і студентів, 16-20 квітня 2007р.: програма і тези доповідей. - Суми : СумДУ, 2007. - С. 106-107. |
Abstract | |
Appears in Collections: |
Наукові видання (ЕлІТ) |
Views

1

3

221

443010

1

1

4369

14

63081690

1

3

11823626

3592050

580006458

11823625
Downloads

3050843

222

1

1

1

35394764

1

489237841

156
Files
File | Size | Format | Downloads |
---|---|---|---|
45.pdf | 364.88 kB | Adobe PDF | 527683830 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.